Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Sets of uniqueness and sets of multiplicity


Author: R. Salem
Journal: Trans. Amer. Math. Soc. 54 (1943), 218-228
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9947-1943-0008428-8
MathSciNet review: 0008428
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Bary, Nina Sur l'unicité du développement trigonométrique, Fund. Math. vol. 9 (1927) pp. 62-118.
  • [2] -Sur la nature diophantique du problème d'unicité du développement trigonométrique, C. R. Acad. Sci. Paris vol. 202 (1936) p. 1901.
  • [3] -Sur le rôle des lois diophantiques dans le problème d'unicité du développement trigonométrique, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 699-722.
  • [1] Carleman, T. Sur les équations intégrales singulières a noyau réel et symétrique, Uppsala University Årsskrift, 1923.
  • [1] Erdös, P. On a family of symmetric Bernoulli convolutions, Amer. J. Math. vol. 61 (1939) pp. 974-976. MR 0000311 (1:52a)
  • [1] Fatou, P. Séries trigonométriques et séries de Taylor, Acta Math. vol. 30 (1936) pp. 335-400. MR 1555035
  • [1] Jessen, B. and Wintner, A. Distribution functions and the Riemann zeta function, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 48-88. MR 1501802
  • [1] Kershner, R. On singular Fourier-Stieltjes transforms, Amer. J. Math. vol. 58 (1936) pp. 450-452. MR 1507167
  • [1] Marcinkiewicz, J. and Zygmund, A. Two theorems on trigonometrical series, Rec. Math. (Mat. Sbornik) N. S. vol. 2 (1937) pp. 733-737.
  • [1] Pisot, C. La répartition modulo 1 et les nombres algébriques, Annali di Pisa (2) vol. 7 (1938) pp. 205-248. MR 1556807
  • [1] Pólya, G. and Szegö, G. Aufgaben und Lehrsätze aus der Analysis, Berlin, 1925.
  • [1] Rajchman, A. Sur la multiplication des séries trigonométriques et sur une classe remarquable d'ensembles fermés, Math. Ann. vol. 95 (1926) pp. 389-408. MR 1512284
  • [2] -Une classé de séries trigonométriques qui convergent presque partout vers zero, Math. Ann. vol. 101 (1929) pp. 686-700. MR 1512561
  • [1] Salem, R. The absolute convergence of trigonometrical series, Duke Math. J. vol. 8 (1941) pp. 317-334. MR 0004325 (2:360f)
  • [2] -On singular monotonic functions of the Cantor type, Journal of Mathematics and Physics vol. 21 (1942) pp. 69-82. MR 0006765 (4:38c)
  • [1] Vijayaraghavan, T. On the fractional parts of the powers of a number, Proc. Cambridge Philos. Soc. vol. 37 (1941) pp. 349-357. MR 0006217 (3:274c)
  • [1] Zygmund, A. Trigonometrical series, Warszawa-Lwow, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1943-0008428-8
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society